MathSciNet Relay Station
MathSciNet bibliographic data
MR1317484 (96e:11118) 11N37 (11E41)
McKee, James On the average number of divisors of quadratic polynomials. Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 3, 389–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement